# SDR DALA1100909864

- Difficulty date: December 3, 2010
- Submitted: January 7, 2011
- Operation: Air carrier
- Aircraft: N773NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47775
- Aircraft time: 73,440 hours, 70,600 cycles
- Engine: Pwa JT8D17
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MLG SKIN BETWEEN GEAR DOORS CHAFED AT PANEL NR 5502NW.  CHAFED AREA WAS FOUND OUT OF LIMITS.  SUPPORT ANGLES FOUND CORRODED OUT OF LIMITS IAW SRM 57-01 FIG 1, FABRICATED RT AND LT SUPPORT IAW SRM 51-30-2.
